# SDR SWAA2025081186263

- Difficulty date: June 28, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2025-417042<[01] FABRICATED NEW FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW-B737-700-SRM 51-40-02-0G-0; SRM-51-20-01 AND DWG#143A2610 SHEET 20 REV E. SEE INDIVIDUAL SIGN OFF BELOW;[02] FABRICATED NEW FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW-B737-700-SRM 51-40-02-0G-0; SRM-51-20-01 AND DWG#143A2610 SHEET 20 REV E. SEE INDIVIDUAL SIGN OFF BELOW
